# SDR MASA2022111700259

- Difficulty date: November 18, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 39,266 hours, 31,514 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDNG GEAR DISSAGREE. ACFT STILL CURRENTLY OOS. ACFT RTF AND EMER  DECLARED BY ATC.
